# SDR SIMA20221218003

- Difficulty date: December 18, 2022
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 41,486 hours, 36,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT ABOVE F/A SEAT IS NOT CHARGING AND IS DIM.-C/A-RAR EMERGENCY FLASHLIGHT ASSY ABOVE F/A SEAT IAW EMB 145 AMM 33-50-16.
